# SDR AALA201907229036

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 26,118 hours, 19,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO BOS ON ACCOUNT OF AFT DOOR OPEN INDICATION. AN EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED AMM CHECK IAW AMM TASK 52-72-00-810-804A. OPS CHECK OK.
